The Annals of Probability

REVIEW OF "Topics in the Constructive Theory of Countable Markov Chains" by G. Fayolle, V.A. Malyshev and M.V. Menshikov

Esa Nummelin

Full-text: Open access

Abstract

none

Article information

Source
Ann. Probab., Volume 26, Number 1 (1998), 425-427.

Dates
First available in Project Euclid: 31 May 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1022855428

Digital Object Identifier
doi:10.1214/aop/1022855428

Mathematical Reviews number (MathSciNet)
MR

Subjects
Primary: none

Citation

Nummelin, Esa. REVIEW OF "Topics in the Constructive Theory of Countable Markov Chains" by G. Fayolle, V.A. Malyshev and M.V. Menshikov. Ann. Probab. 26 (1998), no. 1, 425--427. doi:10.1214/aop/1022855428. https://projecteuclid.org/euclid.aop/1022855428


Export citation

References

  • 1 CODDINGTON, E. A. and LEVINSON N. 1955 . Theory of Orginary Differential Equations. McGraw-Hill, New York.
  • 2 FOSTER, F. G. 1953 . On stochastic matrices associated with certain queueing processes. Ann. Math. Stat. 24 355 365.
  • 3 MEYN, S. P. and TWEEDIE, R. L. 1993 . Markov Chains and Stochastic Stability. Springer, New York.